File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Convexity and star-shapedness of real linear images of special orthogonal orbits

TitleConvexity and star-shapedness of real linear images of special orthogonal orbits
Authors
Issue Date2016
Citation
Linear Algebra and its Applications, 2016, v. 507, p. 51-67 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227321

 

DC FieldValueLanguage
dc.contributor.authorLAU, PS-
dc.contributor.authorNg, TW-
dc.contributor.authorTsing, NK-
dc.date.accessioned2016-07-18T09:09:47Z-
dc.date.available2016-07-18T09:09:47Z-
dc.date.issued2016-
dc.identifier.citationLinear Algebra and its Applications, 2016, v. 507, p. 51-67-
dc.identifier.urihttp://hdl.handle.net/10722/227321-
dc.languageeng-
dc.relation.ispartofLinear Algebra and its Applications-
dc.titleConvexity and star-shapedness of real linear images of special orthogonal orbits-
dc.typeArticle-
dc.identifier.emailNg, TW: ngtw@hku.hk-
dc.identifier.emailTsing, NK: nktsing@hku.hk-
dc.identifier.authorityNg, TW=rp00768-
dc.identifier.authorityTsing, NK=rp00794-
dc.identifier.doi10.1016/j.laa.2016.05.034-
dc.identifier.hkuros259146-
dc.identifier.volume507-
dc.identifier.spage51-
dc.identifier.epage67-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats